# SDR SWAA2014081930978

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 66,271 hours, 54,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2670110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN CRACKED EMANATING FROM UNDER THE PYLON MID SPAR LUG OTBD OF PYLON.  REPAIRED SKIN CRACK IAW EA.
